| Model Number |
BA28-80/I16-40 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and an afx vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial implant, during routine follow-up the computed tomography scan identified caudal migration of the proximal afx device > 10mm.No further information provided.Patient status was not reported.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the migration of the proximal extension is confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.